# SDR 2010FA0000385

- Difficulty date: April 1, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N593PU
- Make and model: Cirrus SR20
- Aircraft serial: 2040
- Engine: Cont IO360ES
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 22042002
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

INCORRECT MANEUVERING SPEED (VO) PLACARD WAS FOUND TO BE INSTALLED ON NEW ACFT.  THE INSTALLED PLACARD, LOCATED ON THE FAR LT SIDE OF THE INSTRUMENT PANEL (NEXT TO THE PFD), INDICATED "MANEUVERING SPEED: VO 133 KIAS".  THE CORRECT PLACARD SHOULD INDICATE "MANEUVERING SPEED: VO 130 KIAS".  AFTER COMMUNICATING WITH MFG TECH SUPPORT, IT WAS DETERMINED THAT A MANEUVERING SPEED PLACARD FOR THIS MODEL (PN 22042-001) WAS INSTALLED BY MISTAKE AT THE FACTORY.  CORRECT PLACARD FOR THIS ACFT, SN 2016, IS PN 22042-002.  THE TECH REP RESPONDED IMMEDIATELY AND DISPATCHED THE CORRECT PLACARD THE SAME DAY THE PROBLEM WAS REPORTED.  MFG TECH EXPRESSED ASSURANCE THAT THE ISSUE WOULD BE BROUGHT TO ATTENTION OF THEIR QA DEPT.
